# SDR SWAA2024120648069

- Difficulty date: October 13, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON I/B AUXILIARY TRACK OF SLAT 8 AT RT WING 2024-633786<[01] REPLACED SUPPORT ANGLE ON I/B AUXILIARY TRACK OF SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND STM 51-10-02-0G-0 ITEM 9;[02] CORRECTED STEP 1: REPLACED SUPPORT ANGLE ON I/B AUXILIARY TRACK OF SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9 AND DWG 114A5010 SHEET 14 REV C.;[03] JOB COMPLETED
